# SDR RRXA010648

- Difficulty date: January 25, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fitting
- Part number: DOUGLAS
- Condition: Cracked
- Location: Xrs 428
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE UPPER I/B ATTACH FITTING ON THE L/H UPPER INSIDE TANK OF 506A O/B AT STA XRS 428, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED PART AND INSTALLED IAW E.O.#01-024 WITH APPROVED 8110-3 DATED 02/06/01 AND DC-8 SRM 51-1-20 & MM27-51-12.
